# SDR DALA1128517002

- Difficulty date: April 17, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 51,651 hours, 7,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EXTERIOR LIGHT AT DOOR 4R WAS FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE   BATTERY CHARGER. SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY CHARGER WAS REPLACED.
